The monochromatic connectivity of 3-chromatic graphs

Yirong Yang, Huaping Wang

Abstract


In this paper, we solve completely the monochromatic connectivity of 3-chromatic graphs.

Full Text: PDF

How to Cite this Article:

Yirong Yang, Huaping Wang, The monochromatic connectivity of 3-chromatic graphs, Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 582-589

Copyright © 2019 Yirong Yang, Huaping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS